# SDR CA001107016

- Difficulty date: October 24, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,588 hours
- Engine: Lyc TIO540A2C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN3H10A
- Condition: Sheared
- Location: Boot
- Component: Landing Gear Ste
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TAXIING ON THE GROUND, THE PILOT NOTICED THERE WAS NO CONTROL OF THE NOSE WHEEL.  AFTER CHECKING THE 3 BOLTS, AN3H-10A WERE FOUND SHEARED OFF. THE BOLTS WERE REPLACED AND PROPERLY TORQUED AND LOCKED PER MAINTENANCE MANUAL.  (X)
